Avoiding numerical cancellation in the interior point method for solving semidefinite programs

J.F. Sturm

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)219-247
JournalMathematical Programming
Volume95
Issue number2
Publication statusPublished - 2003

Cite this

@article{e121b24c589941f1a9811259b49518d3,
title = "Avoiding numerical cancellation in the interior point method for solving semidefinite programs",
author = "J.F. Sturm",
note = "DP 2001-27",
year = "2003",
language = "English",
volume = "95",
pages = "219--247",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "2",

}

Avoiding numerical cancellation in the interior point method for solving semidefinite programs. / Sturm, J.F.

In: Mathematical Programming, Vol. 95, No. 2, 2003, p. 219-247.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Avoiding numerical cancellation in the interior point method for solving semidefinite programs

AU - Sturm, J.F.

N1 - DP 2001-27

PY - 2003

Y1 - 2003

M3 - Article

VL - 95

SP - 219

EP - 247

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 2

ER -